Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Skin allergy, red inflammation on hand. Prescribed wysolone, contains steroids. Safe to take?

i have developed some skin allergy from last 3 months and today there is a red inflammation on my hand and its doctor today prescribed wysolone 10mg for 10 days(3/day for first 5 days and then 2/day).i just read about the drug thats its a steroid and has several side should i take the drug or not. Also ever since this allergy developed i m takin levocet 5mg every night...
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Welcome to HCM forum.
Yes wysolone( prednisolone ) is an oral steroid and has many systemic sideeffects.
However a short course ( 5 days ) is not very harmful and prescribed in many allergic conditions if other anti allergy medications especially local steroids antihistamine ( levocetrizine etc) have failed to provide relief. So please discuss your fears with your doctor and if that is the last alternative treatment for your condition then do go ahead with it.
Hope I have answered your query.
Wishing you good health.
Answered: Mon, 24 Dec 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor